# SDR AU000758

- Difficulty date: August 31, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Aerocd 100
- Engine: Cont O200A
- Propeller: Mcauly 1A105SCM
- System (JASC): 2701 · Control Column Section
- Part: Torque Tube
- Part number: 521314
- Condition: Cracked
- Location: Control Column
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CONTROL TORQUE TUBE CRACKED IN THREE PLACES IN THE AREA ADJACENT TO THE CONTROL COLUMN PIVOT.
